Search - Laboratoire de Probabilités et Modèles Aléatoires Access content directly

Filter your results

255 Results
Deposit type : Fulltext
Image document

Every totally real algebraic integer is a tree eigenvalue

Justin Salez
Journal of Combinatorial Theory, Series B, 2015, 111, pp.249-256. ⟨10.1016/j.jctb.2014.09.001⟩
Journal articles hal-00789806v2
Image document

A necessary and su cient condition for the non-trivial limit of the derivative martingale in a branching random walk

Xinxin Chen
Advances in Applied Probability, 2015, 47 (3), pp.741-760
Journal articles hal-00951159v1
Image document

Constrained information transmission on Erdös-Rényi graphs

Francis Comets , Christophe Gallesco , Serguei Popov , Marina Vachkovskaia
Preprints, Working Papers, ... hal-00918904v1
Image document

Bridges and random truncations of random matrices

Vincent Beffara , Catherine Donati-Martin , Alain Rouault
Random Matrices: Theory and Applications, 2014, 03 (02), ⟨10.1142/S2010326314500063⟩
Journal articles hal-01693144v1
Image document

Cause-of-Death Mortality: What Can Be Learned From Population Dynamics?

Séverine Arnold , Alexandre Boumezoued , Héloïse Labit Hardy , Nicole El Karoui
Preprints, Working Papers, ... hal-01157900v1
Image document


Thierry Thierry.Levy@upmc.Fr Lévy , Mylene Maida
Preprints, Working Papers, ... hal-01121657v1
Image document

Asymptotic equivalence for nonparametric diffusion and Euler scheme experiments

Valentine Genon-Catalot , Catherine Larédo
Annals of Statistics, 2014, 42 (3), pp.1145-1165. ⟨10.1214/14-AOS1216⟩
Journal articles hal-00738115v1
Image document

BocopHJB 1.0.1 – User Guide

Frédéric Bonnans , Daphné Giorgi , Benjamin Heymann , Pierre Martinon , Olivier Tissot
[Technical Report] RT-0467, INRIA. 2015, pp.24
Reports hal-01192610v1
Image document

Characterization of the optimal boundaries in reversible investment problems

Salvatore Federico , Huyen Pham
Preprints, Working Papers, ... hal-00676352v2
Image document

Une famille d'applications linéaires liée à l'hypothèse de Riemann généralisée

Eric Saias
Preprints, Working Papers, ... hal-00836097v1
Image document

Bessel bridges decomposition with varying dimension. Applications to finance.

Gabriel Faraud , Stéphane Goutte
Journal of Theoretical Probability, 2015, ⟨10.1007/s10959-013-0496-x⟩
Journal articles hal-00694126v1
Image document

A Bayesian approach for global sensitivity analysis of (multi-fidelity) computer codes

Loic Le Gratiet , Claire Cannamela , Bertrand Iooss
SIAM/ASA Journal on Uncertainty Quantification, 2014, 2, pp.336-363
Journal articles hal-00842432v1
Image document

Cellular Tree Classifiers

Gérard Biau , Luc Devroye
Preprints, Working Papers, ... hal-00778520v2
Image document

Localization in log-gamma polymers with boundaries

Francis Comets , Vu Lan Nguyen
Preprints, Working Papers, ... hal-01066230v2
Image document

Poisson-Dirichlet Statistics for the extremes of the two-dimensional discrete Gaussian Free Field

Louis-Pierre Arguin , Olivier Zindy
Electronic Journal of Probability, 2015, ⟨10.1214/EJP.v20-3077⟩
Journal articles hal-00871310v1
Image document

Singular KPZ Type Equations

Yvain Bruned
General Mathematics [math.GM]. Université Pierre et Marie Curie - Paris VI, 2015. English. ⟨NNT : 2015PA066517⟩
Theses tel-01306427v2
Image document

Concentration results on extreme value theory

Maud Thomas
Statistics [math.ST]. Univeristé Paris Diderot Paris 7, 2015. English. ⟨NNT : ⟩
Theses tel-01177197v1
Image document

Scaling limit of the path leading to the leftmost particle in a branching random walk

Xinxin Chen
SIAM Theory of Probability and its Applications, 2013, 59 (4), pp.567-589
Journal articles hal-00827040v1
Image document

Measuring mortality heterogeneity with multi-state models and interval-censored data

Alexandre Boumezoued , Nicole El Karoui , Stéphane Loisel
Preprints, Working Papers, ... hal-01215350v1
Image document

Population viewpoint on Hawkes processes

Alexandre Boumezoued
Preprints, Working Papers, ... hal-01149752v2
Image document

Stochastic integration with respect to multifractional Brownian motion via tangent fractional Brownian motions

Joachim Lebovits , Jacques Lévy Véhel , Erick Herbin
Stochastic Processes and their Applications, 2014, 124, pp.678-708. ⟨10.1016/⟩
Journal articles hal-00653808v6
Image document

Nash equilibria with partial monitoring; Computation and Lemke-Howson algorithm

Vianney Perchet
Preprints, Working Papers, ... hal-00773217v1
Image document

Modeling of the price microstructure and applications of stochastic control to algorithmic trading.

Pietro Fodra
Computational Finance [q-fin.CP]. Université Paris 7 - Diderot, 2015. English. ⟨NNT : ⟩
Theses tel-01161734v1
Image document

Largest eigenvalues and eigenvectors of band or sparse matrices

Florent Benaych-Georges , Sandrine Péché
Electronic Communications in Probability, 2014, 19 (4), pp.DOI: 10.1214/ECP.v19-3027
Journal articles hal-00863653v3
Image document

Modèle de Littelmann pour cristaux géométriques, fonctions de Whittaker sur des groupes de Lie et mouvement brownien.

Reda Chhaibi
Probabilités [math.PR]. Université Pierre et Marie Curie - Paris VI, 2013. Français. ⟨NNT : ⟩
Theses tel-00782028v1
Image document

Approximation of epidemic models by diffusion processes and Statistical applications

Catherine Laredo , Romain Guy , Elisabeta Vergu
SSP2013, Mar 2013, Paris, France. pp.1
Conference papers hal-02806322v1
Image document

Velocity of the $L$-branching Brownian motion

Michel Pain
Preprints, Working Papers, ... hal-01214605v2
Image document


Angelo Guerraggio , Frédéric Jaeck , Laurent Mazliak
Preprints, Working Papers, ... hal-01214243v1
Image document

Continuity of the asymptotic shape of the supercritical contact process

Olivier Garet , Régine Marchand , Marie Théret
Electronic Communications in Probability, 2015, 20 (92), pp.1-11
Journal articles hal-01115786v1
Image document

On the critical curves of the pinning and copolymer models in correlated Gaussian environment

Quentin Berger , Julien Poisat
Electronic Journal of Probability, 2015, 20 (71), pp.1-35. ⟨10.1214/EJP.v20-3514⟩
Journal articles hal-01214672v1